# SDR ASAA2023012141644

- Difficulty date: January 21, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,011 hours, 11,492 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWJ247
- Condition: Leaking
- Location: Nr 2 Stator
- Part time: 36,063 hours, 11,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DRY MOTOR LEAK CHECK OF # 2 ENGINE AFT SUMP CHIP DETECTOR. FOUND LEFT VSV ACTUATOR LEAKING FROM DRAIN MAST. (REF ASA DEFECT 60250576, ASA W/O 1938860, ASA TASK CARD N/R-00001). GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE LEFT VSV ACTUATOR IAW B737-900 AMM 75-31-01-400-801-F00 STEP F (1) TO (6) REMOVED AND REPLACED HIGH STAGE VALVE COUPLINGS IAW AMM 36-11-06 LEAK CHECK DUE COMPLETED #2 ENG VSV (LEFT) ACTUATOR INSTALLATION REF AMM 75-31-01-400-801-F00. VSV ACTUATOR LEAK TEST GOOD, IDLE LEAK CHECK GOOD, ACTUATORS TEST GOOD. ALL LEAKS & OPS CHECKS GOOD. OK FOR SERVICE.  ORIG SUB DATE: 1/25/2023
